| Catalog Number |
RBYPOD6 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure in the ovarian vein using a pod coil and a lantern delivery microcatheter (lantern).During the procedure, while advancing the pod coil through the lantern, the pod coil unintentionally detached inside the lantern.Therefore, the lantern containing the detached pod coil was removed.The procedure was completed using a new pod coil and a new lantern.It should be noted that there was no alleged device deficiency or damage to the first lantern.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.